MAUDE Adverse Event Report: RICHARD WOLF GMBH SHARK; CUTTING ELECTRODE MONO 22FR

RICHARD WOLF GMBH SHARK; CUTTING ELECTRODE MONO 22FR
Model Number 46782225
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/31/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Rwmic will reach out to the user facility and the manufacturer to gather additional information.Upon receipt of new information, a follow-up report will be submitted.
 
Event or Problem Description
It was reported by the user facility ((b)(6) 2020) that while resecting tissue the first loop broke, and the same while using the second but the loop broke completely off into the patient.Will the device be returned? no.Was the device being used on a patient when the reporting issue occurred? yes.Was there any injury or illness to the patient due to the reported issue? no.Was there any injury or illness to any other personnel due to the reported issue? no.Did the issue cause a delay in the procedure being performed? yes.Did the delay put the patient at risk? no.Was there a similar back-up device available for use? yes.Was the scheduled procedure completed? yes.
 
Event or Problem Description
Rwmic reached out to the initial reporter to request additional information.On (b)(6) 2020 the initial reporter provided new information.This follow up report is initiated to record the additional information received from the user facility.
 
Additional Manufacturer Narrative
Rwmic is submitting this report on behalf of richard wolf gmbh.Richard wolf medical instruments corporation is the importer of this device.Rwmic reached out to the initial reporter to request additional information.On (b)(6) 2020 the initial reporter provided new information.A review of the manual for universal nephroscopes, ga-d366 contains the following applicable warnings according to this error: caution! the products have only limited strength! excessive force will cause damage, impair the function and therefore endanger the patient.Immediately before and after each use, check the products for damage, loose parts and completeness.Make sure that no missing parts remain in the patient.Do not use the products if they are damaged or incomplete or have loose parts.Caution! do not combine products incorrectly! injuries of the patient, user or others as well as damage to the product are possible.The different products may only be used together if their intended uses and the relevant technical data (working length, diameter, peak voltage, etc.) are the same.Follow the instruction manuals of the products used in combination with this product.Follow the "notes and instructions on hf applications", order no.: ga-s 002 as well as the hf device manufacturer's instructions.Warning! danger of electric shock! patient leakage currents can add up if the endoscopes are combined with other powered endoscopic accessories.Make sure that the combinations do not exceed the permissible patient leakage currents.At this time, rwmic considers this mdr/complaint closed.However, in the event that additional information become available a follow up report will be submitted.

Brand Name
SHARK
Common Device Name
CUTTING ELECTRODE MONO 22FR
Manufacturer (Section D)
RICHARD WOLF GMBH
pforzheimer strasse 32
knittlingen, 75438
GM  75438
MDR Report Key10408298
Report Number1418479-2020-00021
Device Sequence Number2476565
Product Code FAS
UDI-Device Identifier04055207049020
UDI-Public04055207049020
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K062720
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other Health Care Professional
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 11/24/2020
Report Date (Section F) 08/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number46782225
Device Catalogue Number46782225
Device Lot Number21002035
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date08/03/2020
Device Age8 MO
Event Location Hospital
Date Report to Manufacturer08/13/2020
Initial Date Received by Manufacturer 08/13/2020
Supplement Date Received by Manufacturer08/13/2020
Initial Report FDA Received Date08/14/2020
Supplement Report FDA Received Date12/01/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age85 YR
Patient Weight82
Date Report Sent to FDA08/13/2020